# SDR DALA2018071604503

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 77,331 hours, 33,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHTS INOPERATIVE AT ROWS 22 AND 23. REMOVED AND REPLACED LIGHT ASSEMBLIES. OPERATION CHECKS GOOD.
